# SDR C2XA01BT150

- Difficulty date: July 25, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- Aircraft time: 26,109 hours, 31,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---CO4372, DURING 1C INSPECTION MAINTENANCE FOUND PATCH OVERSKIN AT FRAME 25 STRINGER 15R AND 16R DAMAGED BY REFUELING DOOR.  REPAIRED IAW ATR42 SRM 53-00-00 FIGURE 403.  AIRCRAFT RETURNED TO SERVICE.
